# SDR KBMA115470

- Difficulty date: August 11, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 350A6011
- Part serial: 11
- Condition: Inoperative
- Location: Condensor
- Part time: 1,665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BLOWS HOT AIR.  REPLACE CONDENSOR BLOWER.
